# SDR AALA202508223709

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 18,620 hours, 5,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32C PATH LIGHTING MODULE DETACHED AND INOPERATIVE. MAINTENANCE REPLACED ESCAPE PATH LIGHT RACEWAY SHROUD PER AMM 33-51-18.
